mental-health-icon
Anxiety and hyperventilation
I am taking medicine of propanolol 20 mg at morning and sertralin 75 mg + escitalaprom 10 mg+ clonazepam .25 mg at night still I have anxiety at night and hyperventilation makes me insomnia pls guide me i am in3rd month of treatment ( medication)still experiencing this
74 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

I would be better to discuss the issues with ur treating doctor so that they can alter ur medicines accordingly.. Ur medicines can be altered or hiked for optimum benefit... Please consult..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.